Alert archive / Arizona / Wind Advisories in 2022
Wind Advisory 13, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 11, 2022, 4:13 AM MST for Yavapai County, Arizona. It took effect at Apr 11, 2022, 1:00 PM MST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2022, 4:13 AM MST (11:13 UTC)
- In effect from
- Apr 11, 2022, 1:00 PM MST
- Expired
- Apr 12, 2022, 3:29 AM MST
- In force
- 14 hr
- Issued by
- NWS Flagstaff, AZ
County Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 11.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3167 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
222 WWUS75 KFGZ 111113 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 413 AM MST Mon Apr 11 2022 AZZ040-120500- /O.UPG.KFGZ.WI.Y.0012.220411T2000Z-220413T0000Z/ /O.EXA.KFGZ.HW.W.0001.220411T2000Z-220413T0000Z/ Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Dilkon and Kykotsmovi 413 AM MST Mon Apr 11 2022 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM MST TUESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Portions of northern Arizona including Dilkon and Kykotsmovi. * WHEN...From 1 PM this afternoon to 5 PM MST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. Areas of blowing dust could lower visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ AZZ005>007-120500- /O.UPG.KFGZ.WI.Y.0012.220411T2000Z-220412T1500Z/ /O.EXA.KFGZ.HW.W.0001.220411T2000Z-220412T1500Z/ Marble and Glen Canyons-Grand Canyon Country-Coconino Plateau- Including the cities of Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, and Valle 413 AM MST Mon Apr 11 2022 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 AM MST TUESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Portions of northern Arizona including Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, and Valle. * WHEN...From 1 PM this afternoon to 8 AM MST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ AZZ004-009>012-015-039-120500- /O.CON.KFGZ.HW.W.0001.220411T2000Z-220412T1500Z/ Kaibab Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Chinle Valley-Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Coconino County- Western Mogollon Rim-Black Mesa Area- Including the cities of Jacob Lake, Fredonia, Keams Canyon, Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M., Tuba City, Flagstaff, Williams, Munds Park, and Navajo N.M. 413 AM MST Mon Apr 11 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 AM MST TUESDAY... * WHAT...Southwest winds 35 to 45 mph with gusts up to 75 mph expected. * WHERE...Portions of northern Arizona including Jacob Lake, Fredonia, Keams Canyon, Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Wupatki National Monument, Tuba City, Flagstaff, Doney Park, Williams, Munds Park, and Navajo National Monument. * WHEN...From 1 PM this afternoon to 8 AM MST Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. Areas of blowing dust could lower visibility over the lower elevations of northeast Arizona. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ AZZ013-014-016-017-120500- /O.CON.KFGZ.HW.W.0001.220411T2000Z-220413T0000Z/ Little Colorado River Valley in Navajo County- Little Colorado River Valley in Apache County- Eastern Mogollon Rim-White Mountains- Including the cities of Winslow, Holbrook, Snowflake, St. Johns, Springerville, Heber, Happy Jack, Forest Lakes, Show Low, Greer, and Pinetop 413 AM MST Mon Apr 11 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM MST TUESDAY... * WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...From the north side of the Mogollon Rim and White Mountains into the Little Colorado River Valley. This includes Winslow, Holbrook, Snowflake, Saint Johns, Springerville, Eagar, Happy Jack, Heber, Show Low, Greer, Pinetop, and Lakeside. * WHEN...From 1 PM this afternoon to 5 PM MST Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. Blowing dust could lower visibility over the Little Colorado River valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ AZZ008-120500- /O.NEW.KFGZ.WI.Y.0013.220411T2000Z-220412T1500Z/ Yavapai County Mountains- Including the cities of Prescott, Seligman, and Ash Fork 413 AM MST Mon Apr 11 2022 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 AM MST TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of northern Arizona including Prescott, Seligman, and Ash Fork. * WHEN...From 1 PM this afternoon to 8 AM MST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
3 follow-up statements
117 WWUS75 KFGZ 112115 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 215 PM MST Mon Apr 11 2022 AZZ004>007-009>012-015-039-121400- /O.CON.KFGZ.HW.W.0001.000000T0000Z-220412T1500Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Chinle Valley-Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Coconino County- Western Mogollon Rim-Black Mesa Area- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M., Tuba City, Flagstaff, Williams, Munds Park, and Navajo N.M. 215 PM MST Mon Apr 11 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph. * WHERE...Portions of northern Arizona including Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, and Valle. * WHEN...Until 8 AM MST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ AZZ013-014-016-017-121400- /O.CON.KFGZ.HW.W.0001.000000T0000Z-220413T0000Z/ Little Colorado River Valley in Navajo County- Little Colorado River Valley in Apache County- Eastern Mogollon Rim-White Mountains- Including the cities of Winslow, Holbrook, Snowflake, St. Johns, Springerville, Heber, Happy Jack, Forest Lakes, Show Low, Greer, and Pinetop 215 PM MST Mon Apr 11 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY... * WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph. * WHERE...From the north side of the Mogollon Rim and White Mountains into the Little Colorado River Valley. This includes Winslow, Holbrook, Snowflake, Saint Johns, Springerville, Eagar, Happy Jack, Heber, Show Low, Greer, Pinetop, and Lakeside. * WHEN...Until 5 PM MST Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. Blowing dust could lower visibility over the Little Colorado River valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ AZZ040-121400- /O.CON.KFGZ.HW.W.0001.000000T0000Z-220413T0000Z/ Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Dilkon and Kykotsmovi 215 PM MST Mon Apr 11 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Portions of northern Arizona including Dilkon and Kykotsmovi. * WHEN...Until 5 PM MST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. Areas of blowing dust could lower visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ AZZ008-121400- /O.CON.KFGZ.WI.Y.0013.000000T0000Z-220412T1500Z/ Yavapai County Mountains- Including the cities of Prescott, Seligman, and Ash Fork 215 PM MST Mon Apr 11 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Portions of northern Arizona including Prescott, Seligman, and Ash Fork. * WHEN...Until 8 AM MST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
248 WWUS75 KFGZ 120908 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 208 AM MST Tue Apr 12 2022 AZZ004>007-009>012-015-039-121500- /O.CON.KFGZ.HW.W.0001.000000T0000Z-220412T1500Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Chinle Valley-Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Coconino County- Western Mogollon Rim-Black Mesa Area- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M., Tuba City, Flagstaff, Williams, Munds Park, and Navajo N.M. 208 AM MST Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph. * WHERE...Portions of northern Arizona including Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, and Valle. * WHEN...Until 8 AM MST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ AZZ013-014-016-017-121715- /O.CON.KFGZ.HW.W.0001.000000T0000Z-220413T0000Z/ Little Colorado River Valley in Navajo County- Little Colorado River Valley in Apache County- Eastern Mogollon Rim-White Mountains- Including the cities of Winslow, Holbrook, Snowflake, St. Johns, Springerville, Heber, Happy Jack, Forest Lakes, Show Low, Greer, and Pinetop 208 AM MST Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph. * WHERE...From the north side of the Mogollon Rim and White Mountains into the Little Colorado River Valley. This includes Winslow, Holbrook, Snowflake, Saint Johns, Springerville, Eagar, Happy Jack, Heber, Show Low, Greer, Pinetop, and Lakeside. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. Blowing dust could lower visibility over the Little Colorado River valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ AZZ040-121715- /O.CON.KFGZ.HW.W.0001.000000T0000Z-220413T0000Z/ Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Dilkon and Kykotsmovi 208 AM MST Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Portions of northern Arizona including Dilkon and Kykotsmovi. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. Areas of blowing dust could lower visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ AZZ008-121500- /O.CON.KFGZ.WI.Y.0013.000000T0000Z-220412T1500Z/ Yavapai County Mountains- Including the cities of Prescott, Seligman, and Ash Fork 208 AM MST Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of northern Arizona including Prescott, Seligman, and Ash Fork. * WHEN...Until 8 AM MST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
513 WWUS75 KFGZ 121029 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 329 AM MST Tue Apr 12 2022 AZZ004>007-009-121130- /O.CAN.KFGZ.HW.W.0001.000000T0000Z-220412T1500Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, and Kaibito 329 AM MST Tue Apr 12 2022 ...HIGH WIND WARNING IS CANCELLED... Winds were weakening behind a passing cold front and the threat for damaging winds has ended. Look for gusty west to northwest winds at 10 to 20 mph gusting to 35 mph the remainder of the morning. $$ AZZ008-121130- /O.CAN.KFGZ.WI.Y.0013.000000T0000Z-220412T1500Z/ Yavapai County Mountains- Including the cities of Prescott, Seligman, and Ash Fork 329 AM MST Tue Apr 12 2022 ...WIND ADVISORY IS CANCELLED... Winds were weakening during the early morning hours to below advisory level with wind gusts in excess of 40 mph unlikely. Look for gusty southwest to west winds at 10 to 20 mph gusting to 30 mph the remainder of the morning. $$ AZZ010>012-015-039-121500- /O.CON.KFGZ.HW.W.0001.000000T0000Z-220412T1500Z/ Chinle Valley-Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Coconino County- Western Mogollon Rim-Black Mesa Area- Including the cities of Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M., Tuba City, Flagstaff, Williams, Munds Park, and Navajo N.M. 329 AM MST Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Portions of northern Arizona including Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, and Valle. * WHEN...Until 8 AM MST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ AZZ013-014-016-017-121830- /O.CON.KFGZ.HW.W.0001.000000T0000Z-220413T0000Z/ Little Colorado River Valley in Navajo County- Little Colorado River Valley in Apache County- Eastern Mogollon Rim-White Mountains- Including the cities of Winslow, Holbrook, Snowflake, St. Johns, Springerville, Heber, Happy Jack, Forest Lakes, Show Low, Greer, and Pinetop 329 AM MST Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...From the north side of the Mogollon Rim and White Mountains into the Little Colorado River Valley. This includes Winslow, Holbrook, Snowflake, Saint Johns, Springerville, Eagar, Happy Jack, Heber, Show Low, Greer, Pinetop, and Lakeside. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. Blowing dust could lower visibility over the Little Colorado River valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ AZZ040-121830- /O.CON.KFGZ.HW.W.0001.000000T0000Z-220413T0000Z/ Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Dilkon and Kykotsmovi 329 AM MST Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Portions of northern Arizona including Dilkon and Kykotsmovi. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. In addition, winds this strong can make driving difficult, especially for high profile vehicles. Areas of blowing dust could lower visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ For more information from the National Weather Service visit https://weather.gov/flagstaff
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 11, 3:41 AM MST, 32 minutes earlier.
Area forecast discussion, Apr 11, 3:41 AM MST, 32 minutes before
Area Forecast Discussion National Weather Service Flagstaff AZ 341 AM MST Mon Apr 11 2022 .SYNOPSIS...A storm system moving across the western states will deliver very strong, potentially damaging winds to northern Arizona later today through Tuesday. Look for a chance of mountain snow and valley rain on Tuesday along with a blast of colder temperatures. After a hard freeze Wednesday morning Warmer temperature will return for Thursday and the end of the week. Breezy conditions are forecast each afternoon. && .DISCUSSION...A potent low pressure system and associated cold front will dive across the western states today and Tuesday. The main impact of this system over the next 24 to 36 hours will be high winds with widespread wind gusts of 50 to 60 mph. Localized gusts as high as 80 mph are forecast for tonight! Behind this low a hard freeze is anticipated for Wednesday morning. Details follow. For today and Tuesday...A potent low moves across the western states. Pressure gradients will quickly strengthen today maxing out tonight into Tuesday. The result will be widespread strong winds. As the low approaches southwesterly winds will rapidly strengthen through this morning with wind gusts of 60+ mph developing during the afternoon. By tonight, as the cold front approaches, winds will achieve their peak strength. Locations along and downwind of the Kaibab Plateau, the Mogollon Rim, Black Mesa, the Chuska Mountains and White Mountains could see wind gusts of 70 to 80 mph between 6 PM (7 PM Navajo Nation) this evening through 8 AM (9 AM Navajo Nation) Tuesday morning. Locations such as Doney Park, Kayenta, Meteor Crater, House Rock, Teec Nos Pos and Concho could see such gusts. The result, a High Wind Warning is in effect for much of northern Arizona. Go to weather.gov/flagstaff for further details. In addition, as the cold front passes across the area on Tuesday there will be a decent shot at some showers, especially from the Mogollon Rim northward. Accumulating snow will be possible down to 5500 feet but due to limited moisture and the fast moving nature of the low only a dusting to 1 inch of snow is anticipated. The highest mountain peaks which could see a few additional inches. On Wednesday...The low pressure system moves eastward with a dry and cold air mass punching from north to south across Arizona. The main impact of this drier air will be strong radiational cooling before sunrise Wednesday resulting in a widespread hard freeze. Locations above 6500 feet are likely to see low temperatures in the teens with temperatures mainly in the 20s at lower elevations. Consider protection any of your more sensitive plants. From Thursday onward...A mild westerly flow will develop across the southwestern states. Look for warmer temperatures under this mild air mass with pressure gradients and daytime vertical mixing nearly guaranteeing breezy conditions each afternoon. Passing weak shortwave disturbances could throw a few windy days into the mix with the next best chance for stronger winds Saturday and Sunday. && .AVIATION...For the 12Z package...Strong, gusty develop after 18Z from the southwest at 30-40 kts, gusting 45-55 kts across the high terrain. Locally higher gusts up to 70 kts will be along and downwind of the Mogollon Rim. Isolated IFR/LIFR conditions will be possible after 18Z in areas of blowing dust, mainly north and east of a KPGA-T03-KINW-KSJN line. Areas of MVFR conditions will be possible in areas of rain/snow showers after 03-06Z Tue. VFR conditions are otherwise expected. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Strong, gusty southwest winds develop this afternoon, lasting into the overnight. Winds become a bit lighter from the west on Tuesday, though still remain strong and gusty. Cooling temperatures are also expected as chances for rain/snow showers increase late tonight into Tuesday. Wednesday through Friday...Warming temperatures are expected from Wednesday onward, along with dry conditions. Winds lighten a bit, but remain gusty from the west/southwest. && .FGZ WATCHES/WARNINGS/ADVISORIES...High Wind Warning from 1 PM this afternoon to 5 PM MST Tuesday FOR AZZ013-014-016-017-040. High Wind Warning from 1 PM this afternoon to 8 AM MST Tuesday FOR AZZ004>007-009>012-015-039. Wind Advisory from 1 PM this afternoon to 8 AM MST Tuesday FOR AZZ008. && PUBLIC...McCollum AVIATION...Humphreys FIRE WEATHER...Humphreys For Northern Arizona weather information visit weather.gov/flagstaff
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:33 PM MST | Special Weather Statement | FGZ | Apache, Navajo | 57 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.